# SDR P5CA9700409

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B SPINDLE ACCESS PANEL CRACKED AT EXISTING REPAIR ON PANEL RACK AFT OF LEFT WING.  REPAIRED PER BOEING SRM 51-40-09.
